# SDR DALA2025090206482

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 77,818 hours, 33,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 689 L-2 DOOR SLIDE LIGHT STAYS LIT AFTER SLIDE DISARMED + DOOR OPEN. CORRECTIVE ACTION: REMOVED DEBRIS AROUND GIRT BAR FITTING. LIGHT EXTINGUISHED. NO FAULTS NOTED. LIGHT OPS CKS NML. (7003876)
